MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract
Model Number M00521402
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 ultra clip was used in the colon during a colonoscopy procedure performed on (b)(6) 2026 for the treatment of polyps.During the procedure, the clips were able to lock and grasp onto tissue but difficult to deploy.There were no kinks in noticed in the catheters.The physician had to open and close their hand multiple times, and they tried to maneuver the inner wire.They ended up pulling the clip to get the clip to detach and it stayed on the mucosa.The procedure was completed with the original device as intended.The second clip was difficult to deploy.The clip was able to detach after opening and closing the handle multiple times.The procedure was completed with the original device as intended.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Note: this report pertains to the first of two devices used during the same procedure.
 
Additional Manufacturer Narrative
Block h6: imrdf device code a15 captures the reportable event of clip difficult to release from catheter.Block h11: investigation results: the resolution 360 ultra clip was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.There is not enough evidence to determine whether the issue was induced due to the physicians technique during the procedure or was related to a device malfunction.Additionally, without proper evaluation of the device, it remains unknown the causes that contributed to the event.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Resolution 360 ULTRA Clip
Common Device Name
Hemostatic Metal Clip for the GI Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50716039
Report Number3005099803-2026-03697
Device Sequence Number10005480
Product Code PKL
UDI-Device Identifier08714729997269
UDI-Public(01)08714729997269(17)290421(10)39156786
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521402
Device Catalogue NumberM00521402
Device Lot Number0039156786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured04/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown